# SDR AALA200801924

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 56,809 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR EMERGENCY LIGHTS AT SEAT ROWS 16 TO 26 AND OVERWING EXIT DOOR SIGNS INOPERATIVE.  REPLACED MODULE FOR EMERGENCY LIGHTS AT SEAT ROWS 16 TO 26 AND OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
